# SDR TWAA9908706

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Row 6-16
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS AT ROWS 6 TO 16 WERE ILLUMINATED REGARDLESS OF SWITCH POSITION.  RECYLED THE EGRESS LIGHT SYSTEM.  CHECK-C 10-18-98 STL.
